Extension theorems for the distribution solutions to p-modules with regular singularities

Hiroshi Koshimizu, Kiyoshi Takeuchi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Some extension theorems for the distribution solutions to D-modules will be given. We will use the notion of regular singularities introduced by Kashiwara-Oshima (1977). Key words and phrases. Distribution, boundary value problem.

Original languageEnglish
Pages (from-to)1685-1690
Number of pages6
JournalProceedings of the American Mathematical Society
Volume128
Issue number6
DOIs
Publication statusPublished - 2000
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Extension theorems for the distribution solutions to p-modules with regular singularities'. Together they form a unique fingerprint.

Cite this